Journal of Modern Physics

Vol.3 No.1(2012), Paper ID 16747, 7 pages

DOI:10.4236/jmp.2012.31002

 

Totally Anisotropic Cosmological Models with Bulk Viscosity for Variable G and Λ

 

Shri Ram, Manish K. Singh, Manoj K. Verma

 

 

Copyright © 2012 Shri Ram, Manish K. Singh, Manoj K. Verma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Ram, M. Singh and M. Verma, "Totally Anisotropic Cosmological Models with Bulk Viscosity for Variable G and Λ," Journal of Modern Physics, Vol. 3 No. 1, 2012, pp. 9-15. doi: 10.4236/jmp.2012.31002.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.